Follow
Xiangxiong Zhang
Xiangxiong Zhang
Department of Mathematics, Purdue University
Verified email at purdue.edu - Homepage
Title
Cited by
Cited by
Year
On positivity-preserving high order discontinuous Galerkin schemes for compressible Euler equations on rectangular meshes
X Zhang, CW Shu
Journal of Computational Physics 229 (23), 8918-8934, 2010
4832010
On maximum-principle-satisfying high order schemes for scalar conservation laws
X Zhang, CW Shu
Journal of Computational Physics 229 (9), 3091-3120, 2010
4682010
Maximum-principle-satisfying and positivity-preserving high-order schemes for conservation laws: survey and new developments
X Zhang, CW Shu
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2011
3232011
Positivity-preserving high order well-balanced discontinuous Galerkin methods for the shallow water equations
Y Xing, X Zhang, CW Shu
Advances in Water Resources 33 (12), 1476-1493, 2010
3132010
Maximum-principle-satisfying and positivity-preserving high order discontinuous Galerkin schemes for conservation laws on triangular meshes
X Zhang, Y Xia, CW Shu
Journal of Scientific Computing 50 (1), 29-62, 2012
2112012
Positivity-preserving high order finite difference WENO schemes for compressible Euler equations
X Zhang, CW Shu
Journal of Computational Physics 231 (5), 2245-2258, 2012
1842012
Positivity-preserving high order discontinuous Galerkin schemes for compressible Euler equations with source terms
X Zhang, CW Shu
Journal of Computational Physics 230 (4), 1238-1248, 2011
1742011
Robust high order discontinuous Galerkin schemes for two-dimensional gaseous detonations
C Wang, X Zhang, CW Shu, J Ning
Journal of Computational Physics 231 (2), 653-665, 2012
1392012
Positivity-preserving well-balanced discontinuous Galerkin methods for the shallow water equations on unstructured triangular meshes
Y Xing, X Zhang
Journal of Scientific Computing 57 (1), 19-41, 2013
1022013
Maximum-principle-satisfying second order discontinuous Galerkin schemes for convection–diffusion equations on triangular meshes
Y Zhang, X Zhang, CW Shu
Journal of Computational Physics 234, 295-316, 2013
972013
On positivity-preserving high order discontinuous Galerkin schemes for compressible Navier-Stokes equations
X Zhang
Journal of Computational Physics 328, 301–343, 2017
912017
Eventual linear convergence of the Douglas Rachford iteration for basis pursuit
L Demanet, X Zhang
arXiv preprint arXiv:1301.0542; Mathematics of Computation, to appear, 2013
522013
A genuinely high order total variation diminishing scheme for one-dimensional scalar conservation laws
X Zhang, CW Shu
SIAM Journal on Numerical Analysis 48 (2), 772-795, 2010
482010
A minimum entropy principle of high order schemes for gas dynamics equations
X Zhang, CW Shu
Numerische Mathematik 121 (3), 545-563, 2012
472012
Asymptotic-preserving and positivity-preserving implicit-explicit schemes for the stiff BGK equation
J Hu, R Shu, X Zhang
SIAM Journal on Numerical Analysis 56 (2), 942-973, 2018
392018
Maximum-principle-satisfying high order finite volume weighted essentially nonoscillatory schemes for convection-diffusion equations
X Zhang, Y Liu, CW Shu
SIAM Journal on Scientific Computing 34 (2), A627-A658, 2012
362012
Solving PhaseLift by low-rank Riemannian optimization methods for complex semidefinite constraints
W Huang, KA Gallivan, X Zhang
SIAM Journal on Scientific Computing 39 (5), B840-B859, 2017
262017
A positivity-preserving high order discontinuous Galerkin scheme for convection–diffusion equations
S Srinivasan, J Poggie, X Zhang
Journal of Computational Physics 366, 120-143, 2018
222018
Bound-Preserving High-Order Schemes
Z Xu, X Zhang
Handbook of Numerical Analysis 18, 81-102, 2017
212017
Positivity-preserving high order finite volume HWENO schemes for compressible Euler equations
X Cai, X Zhang, J Qiu
Journal of Scientific Computing 68 (2), 464-483, 2016
182016
The system can't perform the operation now. Try again later.
Articles 1–20